MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW VPS RHYTHM MONITOR BUNDLE; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL INC. ARROW VPS RHYTHM MONITOR BUNDLE; CATHETER INTRAVASCULAR THERAPE
Model Number IPN037371
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports tip placements checked by chest x-ray are inconsistent with readings provided by the vps rhythm.No patient harm reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.Corrected data: section h.5.Corrected to "no".
 
Additional Manufacturer Narrative
(b)(4), vps rhythm monitor s/n: (b)(6) with accessories was returned.A hugo service engineer performed the evaluation as documented in service report (b)(6) 20 jan 2022.A visual examination revealed all returned items were in acceptable condition and did not reveal any obvious defects or anomalies.It was reported "tip placements checked by cxr inconsistent with readings provided by vps rhythm".A function test was carried out which the monitor passed without any faults.The lemo, stereo, and remote cables were all manipulated but no faults occurred.The stylet and t-piece functioned as they should.The reported issue was not reproduced.No problem was found with the functionality of the returned monitor.A device history record review was performed and did not reveal any manufacturing or servicing related issues.The reported issue "tip placements checked by cxr inconsistent with readings provided by vps rhythm" was not confirmed by evaluation of returned vps rhythm monitor s/n: (b)(6) with accessories.A visual examination revealed all returned items were in acceptable condition and did not reveal any obvious defects or anomalies.During functional testing, the monitor passed without any faults.The lemo, stereo, and remote cables were all manipulated but no faults occurred.The stylet and t-piece functioned as they should.The reported issue was not reproduced.No problem was found with the functionality of the returned monitor.No further action will be taken.Corrected data:.
 
Event or Problem Description

Brand Name
ARROW VPS RHYTHM MONITOR BUNDLE
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12912562
Report Number3011137372-2021-00322
Device Sequence Number4702352
Product Code LJS
UDI-Device Identifier10801902114652
UDI-Public10801902114652
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/19/2023
Device Model NumberIPN037371
Device Catalogue NumberRHY-100-MTRB
Device Lot NumberR10568
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer12/28/2021
01/26/2022
Initial Report FDA Received Date12/01/2021
Supplement Report FDA Received Date01/04/2022
01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown